Join us, Members don't see these Ads!!

Login with your social network

normal_post

Topic: Sweating problem  (Read 718 times)

Elizabethcarolin789

  • Starter or Spammer
  • Posts: 1
  • Gender: Female
    • View Profile
Sweating problem
« on: March 07, 2016, 04:17:50 PM »
Hey all,
I have a serious sweating issue which confines me from applying cosmetics. This issue annoys me as I continue sweating severely. So I considered taking cosmetic botox treatments from Med-Aesthetics in Brampton. It has been booked for the month April. Yet, I'm frightened now as I heard a migraine is a typical inconvenience in the wake of taking botox injection and it goes on for a considerable length of time. Does the injection create any other health issues? Is there some other technique to conquer the sweating issue? Has anybody here had a similar experiences and what have you done to decrease it? To what extent will the wounding and swelling go on for?

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
1419 Views
Last post July 08, 2010, 05:01:42 PM
by Admin
0 Replies
1432 Views
Last post January 06, 2011, 06:50:37 PM
by Admin
2 Replies
1424 Views
Last post June 09, 2013, 08:38:57 AM
by lance2121